# SDR AALA200801286

- Difficulty date: May 12, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT WIRING AT MAIN DECK CREW REST FORWARD CLOSET EXPOSED.  REPLACED COVER FOR EMERGENCY LIGHT WIRING AT MAIN DECK CREW REST FORWARD CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
